Singularities of energy surfaces under non-Hermitian perturbations

Kirillov, Oleg, Mailybaev, Alexei and Seyranian, Alexander (2005) Singularities of energy surfaces under non-Hermitian perturbations. Doklady Physics, 50 (11). pp. 577-582. ISSN 1028-3358

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1134/1.2137792
Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Depositing User: Oleg Kirillov
Date Deposited: 23 Jan 2017 11:36
Last Modified: 23 Jan 2017 11:53
URI: http://nrl.northumbria.ac.uk/id/eprint/29305

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence